# SDR ASAA2023041143016

- Difficulty date: April 11, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 56,578 hours, 16,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948535
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD LOWER SUPPORT ANGLE CORRODED. GROUNDED - YES. REMOVED CORROSION AND FOUND TO BE BEYOND LIMITS IAW B737-800 SRM 53-30-08-1A-1, REMOVED LOWER SUPPORT ANGLE / CENTER RAIL ASSY AND INSTALLED NEW ASSY IAW B737-800 SRM 51-40-02-0G-0W=1.1 O=.071 R=.017 L=2.0 D=.053W=1.1 O=.071 R=.017 L=2.0 D=.053.
